# SDR QXEA2016062100402

- Difficulty date: June 2, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 22,203 hours, 23,684 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Broken
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE PANEL 424AR HAS BROKEN RIB ANGLE.  REMOVED DAMAGED STIFFENER, REF SRM 51-42-05.  INSTALLED, DRILLED, LOCATED NEW STIFFENER REF SRM 51-42-05.  RESTORED FINISH, REF SRM 51-42-05.  SEALED STIFFENER REF SRM 51-23-00.
